# SDR WWMA9500024

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 951
- System (JASC): 2121 · Air Distribution Fan
- Part: Ac Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 5164 (SFO/MRY) PILOT REPORTED THAT THE AC FAN, WHEN ON HAD A STRONG SMELL OF SOMETHING ELECTRICAL BURNING.  WHEN SYSTEM WAS TURNED OFF THE SMELL WENT AWAY.  THE AIRCRAFT WAS DEFERRED PER FLIGHT CREW, MEL ITEM 21-13.  MAINTENANCE COULD NOT DUPLICATE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
